# SDR SWAA2025012890460

- Difficulty date: January 18, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 40,369 hours, 19,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ASSY - EXIT EMERGENCY LIGHTS L1208 AND L1189 BROKEN<[01] REMOVED AND REPLACED EXIT EMERGENCY LIGHTS L1208 AND L1189 AND PERFORMED GOOD TEST IAW AMM 33-51-01-960-802.;[02] VERIFIED CORRECTIVE ACTION #1
